Skip to main content

Advil Allergy and Congestion Relief

Advil Allergy & Congestion Relief treats your toughest allergy symptoms—including nasal congestion. Most allergy medicines don’t do that. The ibuprofen in Advil combined with an antihistamine and a decongestant helps relieve upper respiratory symptoms associated with allergies.

Advil Allergy & Congestion Relief treats your multi-symptom sinus and allergy needs with just one tablet by combining the power of Advil and a proven decongestant to reduce swelling due to sinus pressure and nasal congestion, plus an effective antihistamine to relieve sneezing, runny nose and your other allergy symptoms.

Take on all your tough allergy symptoms with Advil Allergy & Congestion Relief.

Advil Allergy & Congestion Relief
  • Uses

    Temporarily relieves these symptoms associated with hay fever or other upper respiratory allergies and the common cold:

    • Runny nose
    • Itchy, watery eyes
    • Itching of the nose or throat
    • Sneezing
    • Nasal congestion
    • Sinus pressure
    • Headache
    • Minor body aches & pains
    • Fever
  • Dosage

    12 years of age and older:

    • 1 tablet every 4 hours while symptoms persist
    • Do not use more than 6 tablets in 24 hours unless directed by a doctor

    Under 12 years of age:

    • Do not use
  • Ingredients

    Active ingredient:

    • Chlorpheniramine maleate 4 mg
    • Ibuprofen 200mg (NSAID)*
    • Phenylephrine HCI 10 mg
    • *Nonsteroidal anti-inflammatory drug

    Inactive Ingredients:

    • Acesulfame potassium, artificial flavors, carnauba wax, colloidal silicon dioxide, corn starch, croscarmellose sodium, glycerin, glyceryl dibehenate, hypromellose, lactic acid, lecithin, maltodextrin, medium-chain triglycerides, microcrystalline cellulose, pharmaceutical ink, polydextrose, polyvinyl alcohol, pregelatinized starch, propyl gallate, silicon dioxide, sucralose, synthetic iron oxide, talc, titanium dioxide, triacetin, xanthan gum

    Use as directed. Read complete warnings and information.

    View full product labeling

  • Potential Health Effects

    This product is indicated for adults and children ages 12 and older. Children under 12 should not take this product without first consulting a doctor. Do not take more than 6 tablets in 24 hours unless instructed to do so by a doctor. This product contains ibuprofen, which may cause allergic reaction, especially in those allergic to aspirin. This product contains an NSAID, which may cause severe stomach bleeding.

    See product label for full product information and warnings.

Symptoms & Tips

Top Questions About Advil Allergy & Congestion Relief

Compare Advil Products

Advil Tablet

Count 300

Form Tablets

Key feature Easy to swallow

Ingredient Ibuprofen

Easy to swallow

Fast-acting

Duration Up to 6h

Dosage 1 tablet every 4 - 6 hours. If symptoms persist, 2 may be used. Do not exceed 6 tablets in 24h unless directed by a doctor. Under 12 y/o: Ask a doctor.

Advil Liqui-Gels Mini

Count 200

Form Capsules

Key feature Small and easy to swallow

Ingredient Liquid Ibuprofen

Easy to swallow

Fast-acting

Duration Up to 6h

Dosage 1 capsule every 4 - 6 hours. If symptoms persist, 2 may be used. Do not exceed 6 capsules in 24h unless directed by a doctor. Under 12 y/o: Ask a doctor.

Advil Easy Open Arthritis Cap

Count 200

Form Tablets

Key feature Easy open cap

Ingredient Ibuprofen

Fast-acting

Duration Up to 6h

Dosage 1 tablet every 4 - 6 hours. If symptoms persist, 2 may be used. Do not exceed 6 tablets in 24h unless directed by a doctor. Under 12 y/o: Ask a doctor.

Advil Dual Action

Count 144

Form Caplets

Key feature Long-lasting

Ingredient Ibuprofen / Acetaminophen

Fast-acting

Duration Up to 8h

Dosage 2 caplets every 8 hours. Do not exceed 6 caplets in 24h unless directed by a doctor. Under 12 y/o: Ask a doctor.

Advil PM Liqui-Gels

Count 80

Form Capsules

Key feature Fast-acting

Ingredient Sulobilized Ibuprofen / Diphenhydramine

Easy to swallow

Fast-acting

Duration Up to 6h

Dosage Take 2 capsules at bedtime. Do not take more than 2 capsules in 24h.

Relief Finder

Not sure which Advil is right for you?

Advil treats a large variety of symptoms, so select one and we’ll help you narrow it down.

Advil can treat a variety of symptoms. Select one and we’ll help you narrow it down.

Advil can treat a variety of symptoms. Select one and we’ll help you narrow it down.

Advil can treat a variety of symptoms. Select one and we’ll help you narrow it down.

Advil can treat a variety of symptoms. Select one and we’ll help you narrow it down.

Advil can treat a variety of symptoms. Select one and we’ll help you narrow it down.

How old is the child?